# SDR DXTA200601769

- Difficulty date: November 30, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 6,182 hours, 3,914 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Logic Card
- Part number: 99147432
- Part serial: 0164
- Condition: Failed
- Location: Rudder
- Part time: 735 hours, 455 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DESCENDING TO FL330 AMBER (RUDDER LIMIT FAIL A) MESSAGE DISPLAYED-FIRST 5 SEC, THEN 10 SEC, THEN ABOUT 90 SECONDS, SHOWED 25 PERCENT RUDDER AVAILABLE.  REMOVED AND REPLACED RUDDER LOGIC MODULE IAW MM CH27-20-00. OPS CHECKED GOOD.
